View Full Version : Is there ANY way to get rid of the rashes?


jjinny
04-17-12, 02:11 PM
I'm literally at the end of my rope. My 6 yo has tried Intuniv, Kapvay, Vyvanse and Ritalin LA until we finally found our miracle in Daytrana. For a few weeks we were in heaven, then the rashes started. What used to be a 24 hour faint red mark turned into a 7 day+ itchy, red, flaky mess. Nothing helped, and we ran out of places to put it, so very reluctantly we switched to Focalin.

After 2 weeks on it, we're done with Focalin - it made him VERY irritable and a zombie on the lowest dose. So, onto Ritalin we go, which is so inconvenient and doesn't even seem to work at the equivalent dosage so we're titrating him now to see if it can help, but he just burns it so fast and complains about stomach issues a lot.

Is there anything we haven't tried? We've tried Calendula, Aquaphor, olive oil, hydrocortisone, calimine, vaseline, vitamin E, and probably 4 more I forgot about. Thanks in advance.

ginniebean
04-17-12, 02:15 PM
I have had some luck with emu oil, ymmv. Good luck.

karbouris
04-23-12, 04:35 PM
If he has a rash it means he is allergic to the meds or something in it. I had a pretty bad rash from it as well. It seemed like it was trigged by soy or corn or something.

hollywood
07-19-12, 03:35 PM
why is this the only thread on daytrana. I hear it blows concerta away regarding duration of effect. I think I am going to give it a shot .

G252013
09-23-12, 08:57 AM
No sir!

Chivalry
03-15-14, 06:16 PM
Nice one !!!

dvdnvwls
03-15-14, 07:00 PM
Focalin may have needed to be increased to have it work. A low dose is not necessarily "milder" - a low dose can simply be the wrong dose, and a higher dose can actually reduce side effects in some cases.